Backordered. Will not ship for 2 weeks or longer.
two count samples of Advil PM and one bottle of 144 Advil Dual Action Caplets with Acetaminophen, 25 Mg Ibuprofen, and 5 Mg Acetaminophen Per Dose (2 Dose Equivalent). With acetaminophen to block pain signals and ibuprofen to target pain at its source, Advil Dual Action coated tablets provide pain relief. By the year 222, new packaging will use 2 percent less plastic to keep nearly 5 pounds of plastic out of landfills. Advil PM caplets combine the top-selling ibuprofen brand, which contains 4 mg of ibuprofen, with the top-selling sleep aid, which contains 76 mg of diphenhydramine citrate, to relieve insomnia. Combining a pain reliever that lasts for eight hours with sleep aid caplets to last for the entire night. The first and only painkiller that combines acetaminophen and ibuprofen is called Advil Dual Action. SCROLL UP AND CLICK BUY TO GET YOUR YOURS.